# SDR USAAD96074

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1500P0228
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 8004 - FLL-PHL - AIRCRAFT FERRY FROM FLL-PHL, WOULD NOT PRESSURIZE.  DIVERTED TO MCO.  REPLACED BLOWN COUPLING AT RIGHT CAU.  REPLACED BOTH SECOND SEGMENT CLIMB SWITCHES.  CLEANED SENSE LINES AT BOTH AUGMENTATION VALVES.  (M)
